Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 4, Issue 4

Issues

Polarized surfaces of positive Kodaira dimension with canonical bundle of small degree

Mark Andrea De Cataldo / Marino Palleschi
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1992.4.217

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, Volume 4, Issue 4, Pages 217–230, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1992.4.217.

Export Citation

Comments (0)

Please log in or register to comment.
Log in